Open Access
Translator Disclaimer
April 1998 Expansions and contractions of isotropic stochastic flows of homeomorphisms
Vladimir V. Piterbarg
Ann. Probab. 26(2): 479-499 (April 1998). DOI: 10.1214/aop/1022855641

Abstract

A sequence of piecewise constant approximations to rescaled isotropic homeomorphic stochastic flows is shown to converge weakly in Skorohod metric to the coalescing Brownian flow. Intermittent behavior of isotropic flows is exposed, and the clustering properties of isotropic flows are studied by the means of this convergence. We obtain qualitative and quantitative description of expansions and contractions of an arbitrary isotropic homeomorphic flow on large time-and space-scales.

Citation

Download Citation

Vladimir V. Piterbarg. "Expansions and contractions of isotropic stochastic flows of homeomorphisms." Ann. Probab. 26 (2) 479 - 499, April 1998. https://doi.org/10.1214/aop/1022855641

Information

Published: April 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0936.60041
MathSciNet: MR1626162
Digital Object Identifier: 10.1214/aop/1022855641

Subjects:
Primary: 60F05, 60F17, 60H10, 60J30, 60J60

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.26 • No. 2 • April 1998
Back to Top